# SDR WI5R201907100001

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: General aviation
- Aircraft: D-CEU
- Make and model: Cessna 525C
- Aircraft serial: 0233
- Engine: Wilint FJ444A
- Engine time: 344 hours, 319 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fractured
- Location: Ip Rotor
- Part time: 344 hours, 319 cycles
- Component: Ip Rotor, Wilint
- Component part number: 119345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING FOR AN UNUSUAL NOISE DURING ENGINE SHUT DOWN, A BORESCOPE INSPECTION FOUND DAMAGE AND A MISSING 3RD STAGE IP ROTOR BLADE. DISASSEMBLY OF THE ENGINE CONFIRMED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
